MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION FLIXENE SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION FLIXENE SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 25137
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon opening the flixene graft the customer experienced an unusual hardness compared to previously used products.The surgeon did not feel comfortable using the device so he switched the device to a straight 6mm graft.
 
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.
 
Additional Manufacturer Narrative
Additional information section: d9, h6.This complaint reports that the user opened a flixene graft (p/n 25137, l/n 515375) and felt that it was too hard to use.They stated is was "the most uncomfortable hardness we had ever used." no pictures have been provided.The device was returned for evaluation.The device was returned in two segments, each a couple inches long.The majority of the 45 cm graft was not returned.It is not known where the remainder of the graft is, as the user stated they were uncomfortable using it.The segments that were returned have an unidentified sticky substance on them despite the user stating the graft was not used.The graft did not have any significant variation in wall thickness and no significantly hard/stiff spots were identified.There was some slight variation in stiffness that is inherent and expected in this material.It cannot be determined if the missing portions of the graft may have had the reported stiffness.There are two primary causes of hard spots on flixene grafts.The first is wall thickness of the graft.If the walls of the graft are too thick, the graft can feel stiffer than usual.The other cause is small internodal spaces in the graft material.This occurs when nodes of ptfe get bunched up too close together during the ptfe expansion process.This can be caused by uneven stretching of the ptfe material.This can only be seen under powerful magnification but would feel like hard spots in the graft.Both issues are inspected for during manufacturing.There is an inspection for wall thickness and 100% tactile inspection to feel for stiffness and hard spots in the grafts during manufacturing.A dhr review was completed for lot 515375 and subassemblies and no anomalies were identified in manufacturing.A recurring lot number query was conducted for the lot and there have been no other complaints associated with the production lot of finished goods.There is no evidence to suggest that manufacturing, equipment, or design are related to the complaint root cause.The ifu provides adequate instructions for the use of this device and cautions the user not to use the device if it is defective or damaged.There is no indication that the ifu is related to this complaint.A historical review of capa, ncrs and complaints was completed, which did not identify any issues directly related to this complaint.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.The complaint is confirmed but a device nonconformance is not.The small portions of the graft that were returned were found to be normal.With the information available, the most likely root cause is user preference issue.

Brand Name
FLIXENE SLIDER GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key22341497
Report Number3011175548-2025-000006
Device Sequence Number18396435
Product Code DSY
UDI-Device Identifier00650862251371
UDI-Public(01)00650862251371(17)271125
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25137
Device Catalogue Number25137
Device Lot Number515375
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown